Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zonegran causing problems

Posted by PeterMartin on December 19, 2019, at 14:12:34

In reply to Re: Zonegran causing problems phidippus, posted by undopaminergic on December 18, 2019, at 6:40:27

I'm BP and researched it pretty well before hand regarding mania. I didn't find enough risk not to try it. My main reason for attempting it was to offset (or lose) weight caused by Nardil similar to how Topamax does. They're similar medications from how I understand it.

I stopped taking it 2 weeks after starting it. I got anxious/restless and my mood dropped. I take other medications so who knows, but my experience sounds similar to Phidippus's.

I'm sure you ran a search Phidippus, but this was the thread that gave me some hope about it: http://www.dr-bob.org/babble/20040627/msgs/361899.html


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PeterMartin thread:1107287
URL: http://www.dr-bob.org/babble/20191019/msgs/1107331.html